Alert archive / Florida / Small Craft Advisories in 2012
Small Craft Advisory 7, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this small craft advisory at Feb 18, 2012, 4:14 PM EST. It took effect at Feb 19, 2012, 7:00 AM EST. It was in force for 27 hr.
The area
The counties it named.
The facts
- Issued
- Feb 18, 2012, 4:14 PM EST (21:14 UTC)
- In effect from
- Feb 19, 2012, 7:00 AM EST
- Expired
- Feb 20, 2012, 10:00 AM EST
- In force
- 27 hr
- Issued by
- NWS Tampa Bay, FL
The text
As transmitted, in the capitals the NWS used until 2016.
562 WHUS72 KTBW 182114 MWWTBW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 414 PM EST SAT FEB 18 2012 ...SMALL CRAFT ADVISORY IN EFFECT SUNDAY MORNING THROUGH MONDAY MORNING... .WINDS AND SEAS WILL INCREASE EARLY SUNDAY MORNING AS A COLD FRONT APPROACHES AND MOVES THROUGH THE COASTAL WATERS. SMALL CRAFT ADVISORIES WILL SPREAD FROM NORTH TO SOUTH THROUGH THE DAY SUNDAY. GMZ850-853-870-873-192300- /O.NEW.KTBW.SC.Y.0007.120219T1200Z-120220T1200Z/ TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 NM- TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM- 414 PM EST SAT FEB 18 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM SUNDAY TO 7 AM EST MONDAY... THE NATIONAL WEATHER SERVICE IN TAMPA BAY RUSKIN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM SUNDAY TO 7 AM EST MONDAY. * WINDS AND WAVES: SOUTHWEST WINDS WILL INCREASE TO 20 TO 25 KNOTS AFTER SUNRISE SUNDAY THEN WILL BECOME NORTHWEST BY EVENING WITH GUSTS NEAR GALE FORCE POSSIBLE. SEAS WILL BUILD TO 6 TO 8 FEET. BAY AND INLAND WATERS WILL BE ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ830-192300- /O.NEW.KTBW.SC.Y.0007.120219T1200Z-120219T2300Z/ TAMPA BAY WATERS- 414 PM EST SAT FEB 18 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TO 6 PM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN TAMPA BAY RUSKIN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM TO 6 PM EST SUNDAY. * WINDS AND WAVES: SOUTHWEST WINDS WILL INCREASE AND BECOME WEST AROUND 20 KNOTS THROUGH THE DAY ON SUNDAY...WITH GUSTS UP TO 30 KNOTS. ROUGH CONDITIONS WILL DEVELOP IN TAMPA BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ856-876-192300- /O.NEW.KTBW.SC.Y.0007.120219T2300Z-120220T1200Z/ BONITA BEACH TO ENGLEWOOD OUT 20 NM- BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM- 414 PM EST SAT FEB 18 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM SUNDAY TO 7 AM EST MONDAY... THE NATIONAL WEATHER SERVICE IN TAMPA BAY RUSKIN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM SUNDAY TO 7 AM EST MONDAY. * WINDS AND WAVES: WINDS AND SEAS WILL INCREASE SUNDAY AHEAD OF AN APPROACHING COLD FRONT. SOUTHWEST WINDS WILL BECOME WEST AROUND 20 KNOTS BY SUNDAY EVENING...WITH HIGHER GUSTS. STRONG NORTHWEST TO NORTH WINDS WILL PERSIST THROUGH MONDAY MORNING WITH SEAS OF 5 TO 7 FEET EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/TAMPA
4 follow-up statements
365 WHUS72 KTBW 190846 MWWTBW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 346 AM EST SUN FEB 19 2012 ...SMALL CRAFT ADVISORY IN EFFECT THIS MORNING THROUGH MONDAY MORNING... .WINDS AND SEAS CONTINUE TO INCREASE EARLY THIS MORNING AS A COLD FRONT APPROACHES AND MOVES THROUGH THE COASTAL WATERS. SMALL CRAFT ADVISORIES WILL SPREAD FROM NORTH TO SOUTH THROUGH THE DAY. GMZ850-853-870-873-192130- /O.CON.KTBW.SC.Y.0007.120219T1200Z-120220T1200Z/ TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 NM- TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM- 346 AM EST SUN FEB 19 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 7 AM EST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 7 AM EST MONDAY. * WINDS AND WAVES: SOUTHWEST WINDS WILL INCREASE TO 20 TO 25 KNOTS AFTER SUNRISE...AND THEN NORTHWEST BY EVENING. SEAS WILL BUILD TO 6 TO 8 FEET. BAY AND INLAND WATERS WILL BE CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ830-192130- /O.CON.KTBW.SC.Y.0007.120219T1200Z-120219T2300Z/ TAMPA BAY WATERS- 346 AM EST SUN FEB 19 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 6 PM EST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 6 PM EST THIS EVENING. * WINDS AND WAVES: SOUTHWEST WINDS WILL INCREASE TO 20 KNOTS...WITH GUSTS UP TO 30 KNOTS...AND BECOME WEST LATE IN THE DAY. CHOPPY TO ROUGH CONDITIONS WILL DEVELOP IN TAMPA BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ856-876-192130- /O.CON.KTBW.SC.Y.0007.120219T2300Z-120220T1200Z/ BONITA BEACH TO ENGLEWOOD OUT 20 NM- BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM- 346 AM EST SUN FEB 19 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 7 AM EST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 7 AM EST MONDAY. * WINDS AND WAVES: WINDS AND SEAS WILL INCREASE SUNDAY AHEAD OF AN APPROACHING COLD FRONT. SOUTHWEST WINDS WILL BECOME WEST AROUND 20 KNOTS BY SUNDAY EVENING...WITH HIGHER GUSTS. STRONG NORTHWEST TO NORTH WINDS WILL PERSIST THROUGH MONDAY MORNING WITH SEAS OF 5 TO 7 FEET EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/TAMPA
045 WHUS72 KTBW 192125 MWWTBW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 425 PM EST SUN FEB 19 2012 ...SMALL CRAFT ADVISORY CONTINUES THROUGH MONDAY MORNING... .WINDS AND SEAS CONTINUE AT 20 TO 25 KNOTS WITH GUSTS TO NEAR GALE FORCE THIS AFTERNOON AS A COLD FRONT PUSHES THROUGH THE COASTAL WATERS. GMZ850-853-870-873-192330- /O.CON.KTBW.SC.Y.0007.000000T0000Z-120220T1200Z/ TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 NM- TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM- 425 PM EST SUN FEB 19 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY. * WINDS AND WAVES: SOUTHWEST WINDS WILL CONTINUE AT 20 TO 25 KNOTS WITH GUSTS TO NEAR GALE FORCE THROUGH THIS EVENING...AND THEN BECOME NORTHWEST AROUND 20 KNOTS. SEAS WILL CONTINUE AT 6 TO 8 FEET. BAY AND INLAND WATERS WILL BE CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ830-192300- /O.CON.KTBW.SC.Y.0007.000000T0000Z-120219T2300Z/ TAMPA BAY WATERS- 425 PM EST SUN FEB 19 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING. * WINDS AND WAVES: SOUTHWEST WINDS WILL CONTINUE AROUND 20 KNOTS...WITH GUSTS UP TO 30 KNOTS...AND BECOME WEST LATE IN THE DAY. CHOPPY TO ROUGH CONDITIONS WILL CONTINUE THROUGH SUNSET. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ856-876-192330- /O.CON.KTBW.SC.Y.0007.120219T2300Z-120220T1200Z/ BONITA BEACH TO ENGLEWOOD OUT 20 NM- BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM- 425 PM EST SUN FEB 19 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY. * WINDS AND WAVES: SOUTHWEST WINDS WILL CONTINUE AROUND 20 KNOTS WITH GUSTS TO AROUND 30 KNOTS THROUGH THIS EVENING...THEN BECOME WEST AROUND 20 KNOTS OVERNIGHT. STRONG NORTHWEST TO NORTH WINDS WILL PERSIST THROUGH MONDAY MORNING WITH SEAS OF 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/TAMPA
382 WHUS72 KTBW 192304 MWWTBW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 604 PM EST SUN FEB 19 2012 ...SMALL CRAFT ADVISORY CONTINUES THROUGH MONDAY MORNING FOR THE COASTAL WATERS EXCEPT TAMPA BAY... .WINDS AND SEAS CONTINUE AT 20 TO 25 KNOTS WITH GUSTS TO NEAR GALE FORCE THIS EVENING EXCEPT ACROSS TAMPA BAY...WHERE WINDS HAVE SUBSIDED TO 15 TO 20 KNOTS...AS A COLD FRONT CONTINUES TO PUSH THROUGH THE COASTAL WATERS. GMZ830-200015- /O.EXP.KTBW.SC.Y.0007.000000T0000Z-120219T2300Z/ TAMPA BAY WATERS- 604 PM EST SUN FEB 19 2012 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. A SMALL CRAFT EXERCISE CAUTION IS NOW IN PLACE THROUGH 4 AM AS WINDS WILL REMAIN AT 15 TO 20 KNOTS WITH CHOPPY BAY CONDITIONS. $$ GMZ850-853-856-870-873-876-201200- /O.CON.KTBW.SC.Y.0007.000000T0000Z-120220T1200Z/ TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 NM- BONITA BEACH TO ENGLEWOOD OUT 20 NM- TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM- BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM- 604 PM EST SUN FEB 19 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY. * WINDS AND WAVES: SOUTHWEST TO WEST WINDS WILL CONTINUE AT 20 TO 25 KNOTS WITH GUSTS TO NEAR GALE FORCE THROUGH THIS EVENING... AND THEN BECOME NORTHWEST AROUND 20 KNOTS OVERNIGHT. SEAS WILL CONTINUE AT 6 TO 8 FEET. BAY AND INLAND WATERS WILL BE CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/TAMPA
349 WHUS72 KTBW 200837 MWWTBW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 337 AM EST MON FEB 20 2012 ...SMALL CRAFT ADVISORY CONTINUES THROUGH MID MORNING FOR THE COASTAL WATERS EXCEPT TAMPA BAY... .WINDS AND SEAS CONTINUE AT 20 KNOTS WITH SEAS UP TO 7 FEET AS HIGH PRESSURE SETTLES INTO THE REGION. GMZ850-853-856-870-873-876-201500- /O.EXT.KTBW.SC.Y.0007.000000T0000Z-120220T1500Z/ TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 NM- BONITA BEACH TO ENGLEWOOD OUT 20 NM- TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM- BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM- 337 AM EST MON FEB 20 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST THIS MORNING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM EST THIS MORNING. * WINDS AND WAVES: NORTH WINDS AROUND 20 KNOTS WITH SEAS UP TO 7 FEET EARLY THIS MORNING WILL DIMINISH DURING THE REST OF THE MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/TAMPA
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this small craft advisory went out at Feb 18, 1:11 PM EST, 3 hours 3 minutes earlier.
Area forecast discussion, Feb 18, 1:11 PM EST, 3 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
111 PM EST SAT FEB 18 2012
...SUNDAY AND SUNDAY NIGHT WILL BE A BAD TIME TO GO BOATING...
WINDS AND SEAS TO INCREASE AS FRONT APPROACHES AND MOVES THROUGH
OUR COASTAL WATERS. SMALL CRAFT ADVISORIES WILL SPREAD FROM NORTH
TO SOUTH THROUGH THE DAY.
.SHORT TERM (TONIGHT THROUGH MONDAY)...
SEA FOG AND LOW STRATUS HAD COMPLICATED FORECAST THIS MORNING AND
EXPECT THE SAME LATER TONIGHT...ESPECIALLY NEAR THE MOUTH OF TAMPA
BAY.
COLD FRONT MOVES TO CEDAR KEY LATE SUNDAY MORNING THEN TO FORT
MYERS BY SUNSET. BEST UPPER LEVEL DYNAMICS TO THE NORTH BUT AN
OLD FRONTAL BOUNDARY IS DRAPPED ALONG INTERSTATE 4 SO THE BEST
CHANCE OF STORMS WILL BE TO THE NORTH. STRONG UNIDIRECTIONAL SHEAR
AHEAD OF FRONT COULD LEAD TO ISOLATED AREAS OF DAMAGING WINDS IN
ANY THUNDERSTORMS THAT DO DEVELOP. LAKE WIND ADVISORY NEEDED
SUNDAY FOR SUSTAINED WINDS AROUND 20 MPH.
HIGH PRESSURE BUILDS IN SUNDAY NIGHT WITH SUNSHINE AND COOLER
TEMPERATURES EXPECTED FOR MONDAY. TEMPERATURES WILL RANGE FROM THE
MID 60S IN THE VILLAGES TO MID 70S IN FORT MYERS.
&&
.LONG TERM (MONDAY NIGHT THROUGH FRIDAY)...
THE FL PENINSULA WILL REMAIN UNDER THE INFLUENCE OF COOL HIGH
PRESSURE CENTERED ACROSS THE MID ATL EARLY IN THE PERIOD. THE HIGH
WILL SHIFT OFF INTO THE ATL THROUGH MID WEEK ALLOWING A WEAK
RETURN FLOW AND GRADUAL MOISTENING/WARMING. GFS AND ECMWF BOTH
SHOW A WEAK BOUNDARY AND DISTURBANCE COMBINING TO PROVIDE SOME
PRECIP ACROSS THE NRN PART OF THE STATE AND THIS WILL BRING SOME
LOW POPS INTO NRN COS LATE IN THE WEEK. THE BEST RAIN CHC WILL
LIKELY COME JUST BEYOND THE CURRENT FORECAST PERIOD WHEN A MORE
SIGNIFICANT UPR TROUGH PUSHES THE FRONT AND MOISTURE POOL ACROSS
THE STATE. OF COURSE POSITION OF THE FRONT AROUND MID WEEK AND
THEN TIMING OF THE NEXT PUSH ARE RATHER UNCERTAIN AT THIS POINT.
&&
.AVIATION...
HIGH MOISTURE WILL KEEP CLOUDS AND LOWER CIGS THROUGH 21Z THIS
AFTERNOON. GENERAL RETURN TO VFR TIL 03-06Z TONIGHT WHEN IFR
CONDITIONS FOR RETURN. WORST CONDITIONS EXPECTED TO BE PIE-TPA-LAL
WHERE LIFR IS EXPECTED THRU 12Z. WINDS INCREASE FROM THE SW 10-15KTS
AFTER 15Z SUN. APPROACHING COLD FRONT WILL KEEP MVFR CIGS IN PLACE
THROUGH THE REMAINDER OF THE PERIOD.
&&
.MARINE...
WINDS TURN SOUTH/SOUTHWEST AND INCREASE TO 15 KNOTS OVERNIGHT.
EXPECT PATCHY SEA FOG FROM TAMPA BAY NORTHWARD AS SOUTHERLY WINDS
WILL ADVECT DEW POINT TEMPERATURES THAT WILL BE NEAR OR A FEW
DEGREES ABOVE THE WATER TEMPERATURE. SEAS WILL BUILD OVERNIGHT WITH
A SMALL CRAFT ADVISORY SPREADS SOUTHWARD THROUGH THE WATERS AS
WINDS AND SEAS INCREASE DUE TO A COLD FRONT. FRONT REACHES CEDAR
KEY BY NOON SUNDAY AND FORT MYERS AROUND DARK.
&&
.FIRE WEATHER...
FUEL MOISTURE IS LOW IN LEE COUNTY BUT HUMIDITY REMAINS ABOVE 45
PERCENT SUNDAY...BUT 35 TO 45 PERCENT MONDAY. WINDS SUNDAY BECOMING
NORTHWEST 15 TO 25 MPH AND GUSTY.
&&
.PRELIMINARY POINT TEMPS/POPS...
TPA 66 76 55 72 / 10 30 10 5
FMY 65 83 56 75 / 10 20 10 5
GIF 64 78 52 71 / 10 30 10 5
SRQ 67 77 54 71 / 10 30 10 5
BKV 64 76 48 71 / 10 40 10 5
SPG 66 74 57 70 / 10 30 10 5
&&
.TBW WATCHES/WARNINGS/ADVISORIES...
FL...LAKE WIND ADVISORY FROM 9 AM TO 6 PM EST SUNDAY FOR CITRUS-DE
SOTO-HARDEE-HERNANDO-HIGHLANDS-HILLSBOROUGH-LEVY-MANATEE-
PASCO-PINELLAS-POLK-SARASOTA-SUMTER.
GULF WATERS...SMALL CRAFT ADVISORY FROM 7 AM SUNDAY TO 7 AM EST MONDAY FOR
ENGLEWOOD TO TARPON SPRINGS OUT 20 NM-ENGLEWOOD TO TARPON
SPRINGS OUT 20 TO 60 NM-TARPON SPRINGS TO SUWANNEE RIVER
OUT 20 NM-TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM.
SMALL CRAFT ADVISORY FROM 6 PM SUNDAY TO 7 AM EST MONDAY FOR
BONITA BEACH TO ENGLEWOOD OUT 20 NM-BONITA BEACH TO
ENGLEWOOD OUT 20 TO 60 NM.
SMALL CRAFT ADVISORY FROM 7 AM TO 6 PM EST SUNDAY FOR TAMPA BAY
WATERS.
&&
SHORT TERM/MARINE/FIRE WEATHER...72/NOAH
LONG TERM/AVIATION...35/JOHNSONHazardous weather outlook, Feb 18, 4:49 AM EST, 11 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 449 AM EST SAT FEB 18 2012 FLZ039-042-043-048>052-055>057-060>062-065-181500- LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK- MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE- 449 AM EST SAT FEB 18 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...DENSE FOG IMPACT... DENSE FOG IS EXPECTED EARLY THIS MORNING...WITH AN ADVISORY UNTIL 9 AM. DENSE FOG WITH VISIBILITIES OF A QUARTER MILE OR LESS WILL RESULT IN HAZARDOUS DRIVING CONDITIONS. ...THUNDERSTORM IMPACT... A FEW THUNDERSTORMS ARE EXPECTED ACROSS MAINLY LEVY AND CITRUS COUNTIES THIS AFTERNOON AND EARLY EVENING. HAZARDS INCLUDE DANGEROUS CLOUD TO GROUND LIGHTNING...GUSTY WINDS...AND HEAVY DOWNPOURS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A LOW PRESSURE AREA TRACKS ALONG THE GULF COAST AND ACROSS THE SOUTHEAST U.S. SUNDAY...TRAILING A COLD FRONT INTO THE EAST GULF TONIGHT AND THEN ACROSS FLORIDA SUNDAY. ...THUNDERSTORM IMPACT... A THUNDERSTORM THREAT WILL BE ACROSS THE AREA SUNDAY. A FEW OF THE STORMS WILL HAVE THE POTENTIAL OF BECOMING STRONG TO SEVERE FROM AROUND TAMPA BAY AREA NORTHWARD. HAZARDS INCLUDE DANGEROUS CLOUD TO GROUND LIGHTNING...GUSTY WINDS AND HEAVY DOWNPOURS. ...WIND AND SEA IMPACT... HAZARDOUS BOATING CONDITIONS ARE EXPECTED TO DEVELOP LATE TONIGHT AND CONTINUE THROUGH EARLY MONDAY...A SMALL CRAFT ADVISORY IS LIKELY TO BE ISSUED. ...COASTAL FLOOD IMPACT... AS WINDS OVER THE COASTAL WATERS INCREASE AND SWITCH TO THE SOUTHWEST AND WEST...THERE IS POTENTIAL FOR HIGH SURF AND SOME COASTAL LOCATIONS EXPERIENCING FLOODING ALONG THE COASTLINE ON SUNDAY. ...RIP CURRENT IMPACT... WITH WINDS INCREASING AND BECOMING SOUTHWEST AND WEST ON SUNDAY...THERE WILL BE AN INCREASED POTENTIAL FOR RIP CURRENTS ALONG AREA BEACHES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. 09/RKR
The office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 18, 1:59 AM EST | Dense Fog Advisory | TBW | DeSoto, Hardee, Highlands, Pinellas, Polk, Sumter | 7 hr |
| Feb 18, 6:28 AM EST | Marine Dense Fog Advisory | TBW | 3 hr | |
| Feb 18, 3:35 PM EST | Lake Wind Advisory | TBW | DeSoto, Hardee, Highlands, Pinellas, Polk, Sumter | 26 hr |
Nearby
Small Craft Advisories in Florida, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.